# SDR USAA2011062800036

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 55,506 hours, 38,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 4177R8463
- Condition: Arced
- Location: Cockpit
- Part time: 10,150 hours, 6,256 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1704 - CLT-BDL - OTHER - CREW REPORTED THE FIRST OFFICER'S WINDOW HEAT ARCING.  RIGHT SIDE WAS BURNED UP.  LEFT SIDE FIRST OFFICER'S WINDOW HEAT WORKS BUT RIGHT SIDE DOES NOT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S R1 FIXED WINSHIELD PER MM 56-11-11.  OPS TEST OF R1 WINDOW HEAT PER MM 30-41-00-735-047 GOOD.
